| Model Number |
00884450015568 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a fistula maintenance procedure, the catheter fractured while inside the patient.Physician was able to retrieve the tip of the device with a snare.No patient injury to report.
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and 1 similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.